# SDR MASA2010070400724

- Difficulty date: July 4, 2010
- Submitted: July 5, 2010
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 16,187 hours, 12,710 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR GLOW STRIP FELL OFF.  MX RE-SECURED SERVICE DOOR GLOW STRIP IAW AMM 25-61-00.
